Mirena Side Effects
Lower abdominal pain is just one example that women cite of the mirena side effects they have after getting this particular IUD. The Mirena type is becoming popular as it can stay in the body up to five years as a contraceptive device. Aside from the stomach troubles, other side effects may include lower back pain, heavy bleeding, mood swings, depression and acne.
Mirena users sometimes feel a discomfort in their lower abdominal area, which may turn into a more intense, stabbing pain over time. The aching feeling may be a sign that the IUV had perforated the uterus; in this case it may float in the pelvis or damage other organs. The pain may be associated with a bloated feeling as well.
If you feel a stabbing pain in your stomach, regardless of whether it is your IUD or not that is causing it, go see your doctor as soon as possible. The physician is trained to detect the cause of your specific pain.
The professional will then create a plan for you to help alleviate the lower abdominal pain, based on its cause. If the removal of Mirena is the course of action that your doctor suggests, it must be removed by a surgical procedure. You may also simply want it removed for peace of mind.
Please note that not everyone with a Mirena IUD has side effects such as abdominal pain. Some women feel no pain at all with it over a five-year period. Also, it is not always possible to predict who will experience the stomach discomfort or not. To find out more about how to recover after mirena, go to MirenaDetox.com